Table of Contents
ISRN Computational Mathematics
Volume 2013, Article ID 602579, 6 pages
http://dx.doi.org/10.1155/2013/602579
Research Article

Fixed Point Theorems and Asymptotically Regular Mappings in Partial Metric Spaces

1Department of Applied Mathematics, Shri Vaishnav Institute of Technology and Science, Gram Baroli Sanwer Road, Indore (M.P.), 453331, India
2Department of Mathematics, Kirikkale University, Yahsihan, 71450 Kirikkale, Turkey

Received 16 April 2013; Accepted 12 May 2013

Academic Editors: P. Amodio, H. J. Ruskin, and B. Tadić

Copyright © 2013 Satish Shukla et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Satish Shukla, Ishak Altun, and Ravindra Sen, “Fixed Point Theorems and Asymptotically Regular Mappings in Partial Metric Spaces,” ISRN Computational Mathematics, vol. 2013, Article ID 602579, 6 pages, 2013. https://doi.org/10.1155/2013/602579.